# SDR FDEA202010302721

- Difficulty date: October 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 59,961 hours, 38,967 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 251N224120
- Part serial: V933F2
- Condition: Worn
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE ELEVATOR PLAY, FIRST FEW INCHES OF ELEVATOR YOLK INPUT, A DEAD SPOT WAS NOTED, WHERE THERE WAS VERY LITTLE RESISTANCE OR FEEL.  VERY  NOTEABLE DURING TO AND LANDING PHASE.  PERF CAT I AUTOLAND AS FUNCTION CHECK AND OPERATIONS CHECKED GOOD.  REMOVED AND REPLACED THE ELEVATOR FEEL AND CENTERING UNIT, REF BOEING 757-200 M/M 27-31-17-2 THROUGH STEP 3G (13).  COMPLETED ELEV FEEL UNIT TEST FROM M/M 27-31-17-2, FROM TEST, STEP 3G 14 AND FORWARD AS REQUIRED, TESTS WERE GOOD.
